Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The intrinsic theory of thin shells and plates. II. Application to thin plates


Author: Wei-Zang Chien
Journal: Quart. Appl. Math. 2 (1944), 43-59
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/10102
MathSciNet review: 10102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. B. AIRY, On the strains in the interior of beams, Phil. Trans. Roy. Soc. London. A 153, 49--80 (1863).
  • [2] E. G. COKER and L. M. G. FILON, A treatise on photo-elasticity, C mbridge, 1931, p. 126.
  • [3] G. KIRCHHOFF, Über das Gleichgewicht und die Bewegung einer elastischen Scheibe, J. Reine und Angew. Math. (Crelle), 40, 51--88 (1850); Comptes Rendus Ac. Sci. Paris, 84, 1157 (1877).
  • [4] M. J. BOUSSINESQ, Étude nouvelle sur l'équilibre et le mouvement des corps solides élastiques dont certaines dimensions sont très petites par rapport à d'autres, J. de Mathématique (2), 16, 125--247 (1871).
  • [5] H. MARCUS, Die Theorie elastischer Gewebe und ihre Anwendung auf die Berechnung biegsamer Platten, Springer, 1932.
  • [6] TH. VON KáRMáN, Festigkeitsprobleme im Maschinenbau, Enzyklopädie der mathematischen Wissenschaften, IV, 4 (1910), art. 27.
  • [7] C. F. GAUSS, General investigations of curved surfaces, Princeton, 1902.
  • [8] A. E. H. LOVE, A treatise on the mathematical theory of elasticity, Cambridge, 1927, p. 401.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/10102
Article copyright: © Copyright 1944 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website